# SDR HNAA2017061400204

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 44,876 hours, 37,844 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM INOPERATIVE BACK UP TRIM PITCH OPS NORMAL.  CYCLED PITCH TRIM 1 AND 2 CIRCUIT BREAKERS SYSTEM, OPS CHECKED GOOD IAW 27-43-00-810-801-A OK FOR SERVICE.
